# SDR P5CA0401032

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 74,660 hours, 18,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pushrod
- Part number: 65B073296
- Part serial: NONE
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR FWD HOOK SHAFT PUSH ROD SHEARED ON OPEN SEQUENCE.  INSTALLED FWD HOOK SHAFT PUSH ROD, OPS NORMAL IAW 52-32-11.
